Hilberts Tionde Problem och Büchisekvenser
Artikel i vetenskaplig tidskrift, 2012

The paper gives an overview of Büchi's square problem in the context of Hilbert's Tenth Problem. Several construction methods of integer sequences with constant second differences of squares are discussed and 5 new nontrivial septuplets of this type are presented.

Büchi's conjecture

elliptic curve

rational points on surfaces.

Författare

Juliusz Brzezinski

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Nordisk Matematisk Tidskrift, Normat

0801-3500 (ISSN)

Vol. 60 2 52-69

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

Lärande och undervisning

Pedagogiskt arbete